No Cover Image

Journal article 417 views 140 downloads

Limit theorems for additive functionals of path-dependent SDEs

Jianhai Bao, Feng-yu Wang Orcid Logo, Chenggui Yuan Orcid Logo

Discrete & Continuous Dynamical Systems - A, Volume: 40, Issue: 9, Pages: 5173 - 5188

Swansea University Authors: Feng-yu Wang Orcid Logo, Chenggui Yuan Orcid Logo

Check full text

DOI (Published version): 10.3934/dcds.2020224

Published in: Discrete & Continuous Dynamical Systems - A
ISSN: 1553-5231
Published: American Institute of Mathematical Sciences (AIMS) 2020
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa57826
Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: strong law of large numbers, central limit theorem, law of iterated logarithm, ergodicity, path-dependent SDEs
College: Faculty of Science and Engineering
Issue: 9
Start Page: 5173
End Page: 5188